Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dry skin, rashes with bumps, cream, steroids taken. Wife developing same symptoms. Treatment required?

I have been on the road staying in hotels for the last few months. I am from the South East and have been working on the west coast. I do have dry skin however I now have a rash with small bumps that I have had for over a month. I have been to a dermatologist and was given a cream and steriod . I am home for the holidays and now it seems that it is getting bad again, and now my wife seems to be getting the same symtoms. HELP
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Dermatologist 's  Response
Hi eric,
Thanks for writing in.
The condition you are suffering can be xerotic dermatitis or scabies.
You can take tab zyrtec for itching.
Apply aloe vera lotion twice daily.
Scabies would need permethrin cream for treatment.

Hope this helps.

Wishing you good health.

Hair nail skin specialist
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor